MathSciNet Relay Station
MathSciNet bibliographic data
MR1452184 (98e:58109) 58F11
Inoue, Tomoki Ratio ergodic theorems for maps with indifferent fixed points. Ergodic Theory Dynam. Systems 17 (1997), no. 3, 625–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement